# SDR AALA20031359

- Difficulty date: December 2, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX  AFT CABIN DROP CEILING PANELS AND AFT ACCESSORY CEILING AND SLIDE ILLUMINATION EMERGENCY LIGHTS INOPERATIVE. REPLACED B5-27 AND B5-28 BATTERY PACKS IN AFT RIGHT CEILING AT STATIONS 1322R AND 1338R. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
